Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1997, Volume 9, Number 10, Pages 25–26 (Mi mm1514)  

The 2nd International Conference "Differential Equations and their Applications", Saransk

Асимптотическое поведение многообразий структурно устойчивых диффеоморфизмов поверхностей и геодезические линии

V. Z. Grines

Nizhnii Novgorod State Agricultural Academy

Full text: PDF file (220 kB)

Citation: V. Z. Grines, “Асимптотическое поведение многообразий структурно устойчивых диффеоморфизмов поверхностей и геодезические линии”, Matem. Mod., 9:10 (1997), 25–26

Citation in format AMSBIB
\Bibitem{Gri97}
\by V.~Z.~Grines
\paper Асимптотическое поведение многообразий структурно устойчивых диффеоморфизмов поверхностей и геодезические линии
\jour Matem. Mod.
\yr 1997
\vol 9
\issue 10
\pages 25--26
\mathnet{http://mi.mathnet.ru/mm1514}


Linking options:
  • http://mi.mathnet.ru/eng/mm1514
  • http://mi.mathnet.ru/eng/mm/v9/i10/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:146
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021